Accessibility navigation


An efficient shock capturing scheme for two-dimensional, open channel, unsteady flows in a generalised coordinate system

Glaister, P. (1995) An efficient shock capturing scheme for two-dimensional, open channel, unsteady flows in a generalised coordinate system. Computers & Mathematics with Applications, 29 (1). pp. 83-88. ISSN 0898-1221

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/0898-1221(94)00208-3


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:15618
Publisher:Elsevier

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation